Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 63, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 3, 2012, 11:48 AM EST for Grady County, Thomas County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 3, 2012, 11:48 AM EST (16:48 UTC)
- Expired
- Mar 3, 2012, 12:15 PM EST
- In force
- 27 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Grady County, GA, Thomas County, GA
The radar
The Tallahassee radar (KTLH), 55 km from the middle of the area, began a volume at 16:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 3, 7:35 AM EST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 4.8 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 499 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 472 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
364
WUUS52 KTAE 031648
SVRTAE
GAC131-275-031715-
/O.NEW.KTAE.SV.W.0063.120303T1648Z-120303T1715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1148 AM EST SAT MAR 3 2012
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN THOMAS COUNTY IN SOUTH CENTRAL GEORGIA...
SOUTHEASTERN GRADY COUNTY IN SOUTHWEST GEORGIA...
* UNTIL 1215 PM EST
* AT 1144 AM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED 11 MILES SOUTHWEST OF THOMASVILLE...OR
NEAR MONCRIEF...AND MOVING EAST AT 35 MPH.
SOME WEAK ROTATION WAS ALSO DETECTED IN THIS STORM.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BOSTON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA AND SOME WEAK
ROTATION WAS DETECTED BY RADAR. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH
AS A SMALL INTERIOR ROOM.
&&
LAT...LON 3067 8375 3066 8386 3068 8414 3079 8418
3093 8374
TIME...MOT...LOC 1648Z 253DEG 31KT 3072 8405
$$
08-LAMERS1 follow-up statement
258 WWUS52 KTAE 031659 SVSTAE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1159 AM EST SAT MAR 3 2012 GAC131-031708- /O.CAN.KTAE.SV.W.0063.000000T0000Z-120303T1715Z/ GRADY GA- 1159 AM EST SAT MAR 3 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRADY COUNTY IS CANCELLED... THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS EXITED THE WARNED AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EST SATURDAY AFTERNOON FOR SOUTHEAST ALABAMA AND CENTRAL FLORIDA AND SOUTHWESTERN GEORGIA. LAT...LON 3068 8408 3082 8408 3093 8374 3068 8375 TIME...MOT...LOC 1658Z 253DEG 31KT 3074 8395 $$ GAC275-031715- /O.CON.KTAE.SV.W.0063.000000T0000Z-120303T1715Z/ THOMAS GA- 1159 AM EST SAT MAR 3 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM EST FOR SOUTHERN THOMAS COUNTY... AT 1153 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR METCALF...MOVING EAST AT 35 MPH. A SPOTTER ALSO REPORTED WEAK ROTATION VISIBLE IN THE CLOUDS UNDERNEATH THIS STORM. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEWARK...EASON...EVERETT...FIVE POINTS AND BOSTON PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 3068 8408 3082 8408 3093 8374 3068 8375 TIME...MOT...LOC 1658Z 253DEG 31KT 3074 8395 $$ 08-LAMERS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 10:37 AM EST, 1 hour 11 minutes earlier.
Area forecast discussion, Mar 3, 10:37 AM EST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1037 AM EST Sat Mar 3 2012
.MESOSCALE UPDATE...
Broken QLCS continues to evolve ahead of the primary cold front
across our area. The synoptic cold front appears to stretch from
near Americus, GA to near Dothan, AL to near Destin, FL as of 15z.
The northern end of the QLCS has pushed out ahead of the main cold
front and stretches from near Tifton to Lake Seminole to just west
of Panama City.
The warm sector out ahead of the main QLCS appears to be a
relatively homogeneous environment that is in favorable parameter
space for supercell thunderstorms. Modifying the 12z TAE sounding
for the current observation at the airport (74/69) yields roughly
1700 j/kg of CAPE with no CINH when lifting a surface parcel. This
is also assuming no erosion to the elevated mixed layer around
700-600mb. If forced ascent along and ahead of the cold front has
moistened and cooled that layer, actual instability could be
closer to 2000 j/kg. This is noteworthy given that low stratus has
failed to clear out over the Florida Panhandle yet. In fact, even
prior to the slight destabilization this morning the environment
was already supportive of low-topped supercells with transient
circulations. We have received several reports of damage and
possible tornadoes already this morning, primarily with discrete
supercells that managed to stay just ahead of the primary line.
Therefore, if we get some partial clearing from Panama City and
Apalachicola River NE to near Tallahassee over the next few hours
it is likely that the environment would only become more favorable
for tornadic supercells. This will be closely monitored as we move
into the early afternoon hours. Our local 4km WRF-ARW has hinted
for the past several runs that we would see an increase in updraft
velocities and updraft helicities around 17-19z.
VWP Hodograph from the Tallahassee (TLH) radar has shown slight
increases in 0-1km shear and SRH over the past couple hours, now
up to 34 knots and 300 m^2/s^2 respectively.
We will also need to closely monitor the potential for echo
training along the cold front for any localized flash flooding,
but so far the QLCS has been progressive enough to keep rain rates
below flash flood guidance (more in the 60-80% of FFG range).
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 78 46 69 39 73 / 100 100 10 0 0
Panama City 76 47 68 46 72 / 100 100 10 0 0
Dothan 73 41 69 41 69 / 90 70 0 0 0
Albany 75 42 67 39 69 / 100 80 10 0 0
Valdosta 79 46 66 39 70 / 100 100 20 0 0
Cross City 79 51 64 36 73 / 70 90 30 0 0
Apalachicola 78 50 67 44 72 / 100 100 20 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...Fire Weather Watch Sunday afternoon for Coffee-Dale-Geneva-Henry-
Houston.
GA...Flood Watch through late tonight for Baker-Ben Hill-Berrien-
Brooks-Colquitt-Cook-Decatur-Dougherty-Grady-Irwin-Lanier-
Lowndes-Miller-Mitchell-Seminole-Thomas-Tift-Turner-Worth.
Fire Weather Watch Sunday afternoon for all zones.
FL...Fire Weather Watch from Sunday afternoon through Sunday evening
for all zones.
Flood Watch through late tonight for Calhoun-Coastal Bay-Coastal
Franklin-Coastal Gulf-Coastal Jefferson-Coastal Wakulla-
Gadsden-Inland Bay-Inland Franklin-Inland Gulf-Inland
Jefferson-Inland Wakulla-Jackson-Leon-Liberty-Madison-
Washington.
GM...Small Craft Advisory until 7 PM EST Sunday for all marine zones.
&&
LamersHazardous weather outlook, Mar 3, 5:26 AM EST, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 526 AM EST SAT MAR 3 2012 ...SLIGHT RISK OF SEVERE WEATHER ACROSS THE ENTIRE REGION TODAY... ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-041000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 526 AM EST SAT MAR 3 2012 /426 AM CST SAT MAR 3 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A STRONG COLD FRONT WILL MOVE INTO THE REGION TODAY LEADING TO THE DEVELOPMENT OF WIDESPREAD SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS ARE EXPECTED TO BECOME SEVERE WITH DAMAGING WINDS BEING THE PRIMARY THREAT. A FEW STORMS OUT AHEAD OF THE MAIN AREA OF SHOWERS AND THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING AN ISOLATED TORNADO. IN ADDITION TO THE SEVERE WEATHER THREAT...LOCALLY HEAVY RAINFALL IS EXPECTED ACROSS MUCH OF SOUTHERN GEORGIA AND NORTH FLORIDA. A FLOOD WATCH HAS BEEN ISSUED FOR THIS AREA. STORM TOTAL RAINFALL AMOUNTS ARE EXPECTED TO RANGE BETWEEN 2 AND 4 INCHES WITH ISOLATED MAXIMUM TOTALS NEAR 6 INCHES POSSIBLE BY SUNDAY MORNING. STRONG ONSHORE WINDS TODAY ALONG THE FLORIDA BIG BEND AND PANHANDLE BEACHES WILL CREATE A HIGH RISK OF RIP CURRENTS. LATER THIS EVENING...OFFSHORE WINDS BEHIND THE COLD FRONT WILL LEAD TO SOLID SMALL CRAFT ADVISORY CONDITIONS OVER THE COASTAL WATERS WITH GALE FORCE GUSTS POSSIBLE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... BREEZY...BUT DRY CONDITIONS ARE EXPECTED FOR SUNDAY. MORE TRANQUIL CONDITIONS WILL RETURN BY MONDAY WITH THE NEXT CHANCE OF RAIN OCCURRING LATE IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS ANTICIPATED TODAY. SPOTTERS SHOULD CONSIDER THEMSELVES ACTIVATED AT THE FIRST ISSUANCE OF A WATCH OR WARNING IN THEIR AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 38-GODSEY
In the hours before
Local storm report, Mar 3, 8:38 AM EST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
838 AM EST SAT MAR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 AM FUNNEL CLOUD VADA 31.08N 84.41W
03/03/2012 DECATUR GA PUBLIC
FUNNEL CLOUD SPOTTED BY PUBLIC.
&&
ELIZABETH.VICKERYLocal storm report, Mar 3, 8:46 AM EST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
846 AM EST SAT MAR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 AM TORNADO VADA 31.08N 84.41W
03/03/2012 DECATUR GA 911 CALL CENTER
POSSIBLE TORNADO DAMAGE CONFIRMED.
&&
ELIZABETH.VICKERYLocal storm report, Mar 3, 8:58 AM EST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
858 AM EST SAT MAR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 AM TSTM WND DMG 2 SW HOGGARD MILL 31.19N 84.50W
03/03/2012 BAKER GA 911 CALL CENTER
TREES AND POWER LINES DOWN
&&
ELIZABETH.VICKERYLocal storm report, Mar 3, 8:59 AM EST, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
859 AM EST SAT MAR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 AM TORNADO VADA 31.08N 84.41W
03/03/2012 DECATUR GA 911 CALL CENTER
POSSIBLE TORNADO. DAMAGE CONFIRMED.
&&
ELIZABETH.VICKERYLocal storm report, Mar 3, 9:55 AM EST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
955 AM EST SAT MAR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 AM TORNADO 1 SSW VADA 31.06N 84.42W
03/03/2012 DECATUR GA 911 CALL CENTER
4635 VADA RD. METAL FRAME HOME, CAMPER, AND MULTIPLE
SHEDS DESTROYED. VEHICLE AND IRRIGATION PIVOTS
OVERTURNED.
&&
ELIZABETH.VICKERYLocal storm report, Mar 3, 11:07 AM EST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1107 AM EST SAT MAR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 AM TSTM WND DMG 1 S QUINCY 30.57N 84.58W
03/03/2012 GADSDEN FL 911 CALL CENTER
AT STATE ROAD 267 AND 1 MILE SOUTH PAST OLD FEDERAL ROAD
A TREE WAS REPORTED DOWN.
&&
ELIZABETH.VICKERYThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 8:27 PM EST | Special Weather Statement | TAE | Calhoun, Early | 48 min |
| Mar 2, 9:02 PM EST | Tornado Warning | TAE | Early | 28 min |
| Mar 2, 9:03 PM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Early | 27 min |
| Mar 2, 9:15 PM EST | Tornado Warning | TAE | Baker, Calhoun, Dougherty | 10 min |
| Mar 2, 10:52 PM EST | Special Weather Statement | TAE | Dougherty | 38 min |
| Mar 2, 11:26 PM EST | Special Weather Statement | TAE | Lee | 49 min |
| Mar 3, 12:24 AM EST | Severe Thunderstorm Warning | TAE | Baker, Miller | 36 min |
| Mar 3, 12:43 AM EST | Special Weather Statement | TAE | Baker, Dougherty | 47 min |
| Mar 3, 3:40 AM EST | Flood Watch | TAE | Baker, Ben Hill, Berrien, Brooks, Colquitt, Cook and 13 more | 14 hr |
| Mar 3, 3:51 AM EST | Fire Weather Watch | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 18 hr |
| Mar 3, 7:18 AM EST | Tornado Warning | TAE | Baker, Miller, Mitchell | 42 min |
| Mar 3, 7:42 AM EST | Tornado Warning | TAE | Dougherty, Mitchell, Worth | 33 min |
| Mar 3, 8:20 AM EST | Severe Thunderstorm Warning | TAE | Baker, Early, Miller, Mitchell | 40 min |
| Mar 3, 8:29 AM EST | Tornado Warning | TAE | Decatur, Grady, Mitchell | 31 min |
| Mar 3, 9:13 AM EST | Tornado Warning | TAE | Ben Hill, Irwin, Tift | 32 min |
| Mar 3, 9:54 AM EST | Severe Thunderstorm Warning | TAE | Grady, Thomas | 36 min |
| Mar 3, 9:57 AM EST | Tornado Warning | TAE | Decatur | 48 min |
| Mar 3, 10:36 AM EST | Tornado Warning | TAE | Brooks, Thomas | 24 min |
| Mar 3, 10:43 AM EST | Tornado Warning | TAE | Decatur, Grady, Thomas | 32 min |
| Mar 3, 10:59 AM EST | Tornado Warning | TAE | Brooks, Lowndes | 31 min |
| Mar 3, 11:13 AM EST | Severe Thunderstorm Warning | TAE | Decatur, Grady, Thomas | 32 min |
| Mar 3, 11:28 AM EST | Severe Thunderstorm Warning | TAE | Grady, Thomas | 32 min |
| Mar 3, 11:31 AM EST | Tornado Warning | TAE | Berrien, Brooks, Cook, Lanier, Lowndes | 29 min |
| Mar 3, 12:04 PM EST | Areal Flood Advisory | TAE | Brooks, Colquitt, Decatur, Grady, Seminole, Thomas | 3 hr |
| Mar 3, 12:16 PM EST | Special Weather Statement | TAE | Brooks | 29 min |
| Mar 3, 12:23 PM EST | Tornado Warning | TAE | Brooks, Lowndes | 37 min |
| Mar 3, 12:34 PM EST | Flash Flood Warning | TAE | Baker, Decatur, Early, Miller, Seminole | 3 hr |
| Mar 3, 12:45 PM EST | Severe Thunderstorm Warning | TAE | Berrien, Cook, Lanier, Lowndes | 30 min |
| Mar 3, 12:53 PM EST | Tornado Warning | TAE | Berrien, Cook, Lanier, Lowndes | 37 min |
| Mar 3, 1:28 PM EST | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Lanier, Lowndes, Thomas | 62 min |
| Mar 3, 1:29 PM EST | Flash Flood Warning | TAE | Decatur, Seminole | 3 hr |
| Mar 3, 1:34 PM EST | Flash Flood Warning | TAE | Berrien, Brooks, Cook, Decatur, Grady, Lanier and 2 more | 3 hr |
| Mar 3, 2:28 PM EST | Severe Thunderstorm Warning | TAE | Brooks, Lanier, Lowndes, Thomas | 47 min |
| Mar 3, 3:13 PM EST | Severe Thunderstorm Warning | TAE | Brooks, Lanier, Lowndes | 62 min |
| Mar 3, 4:11 PM EST | Areal Flood Advisory | TAE | Lowndes | 3 hr |
| Mar 3, 4:29 PM EST | Flash Flood Warning | TAE | Berrien, Brooks, Cook, Lanier, Lowndes | 83 min |
| Mar 3, 5:38 PM EST | Areal Flood Warning | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Colquitt and 16 more | 10 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.